# SDR DXTA2012022704888

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Gulstm GIV
- Aircraft serial: 1352
- Aircraft time: 10,952 hours, 5,396 cycles
- Engine: Rroyce TAY6118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE DISPLAYED HIGH VIBRATION, IE LP 2.25, IN FLIGHT.  PRECAUTIONARY SHUTDOWN AND LANDING WITHOUT FURTHER INCIDENT. INSPECTED AIRCRAFT, NO DEFECTS NOTED.
